Cymbalta gain weight

Common Questions and Answers about Cymbalta gain weight

cymbalta

Avatar n tn Does anyone out there know why cymbalta causes weight gain and has anyone had good results with it?
Avatar m tn I have not really talked to my Dr. about it. Until I read your post, I had not associated the weight gain with cymbalta.
Avatar f tn I do NOT want to gain weight!!! I've heard both...you'll definitely lose weight or you'll definitely gain. Does anyone have an answer to that? thanks so much!
Avatar f tn I took Cymbalta for two years and I found it to be weight neutral - no weight gain. Your weight problems are more likely because of your thyroid than Cymbalta.
Avatar n tn He has also suggested Lyrica, which I am trying to avoid because of the weight gain I have heard goes along with it. He has also suggested I try Enbrel because I also have Ankylosing Spondylitis. The fibromyalgia is a result of the arthritis and they just enable each other. I need some relief!! Any suggestions before I go back to him tomorow? Also, does anyone have severe foot pain? Thanks!
Avatar f tn i have not had any weight gain. Some meds can make you gain weight. Though I think meds act differently on different people. So probably the only way to figure out if it will work for you is to try it out for 6 weeks. That's what my doctor told me to do. Warning about it though... at higher doses, it can make you feel kind of foggy and loopy. Well, some people it can. So the dosage level varies by person as well.
Avatar n tn Well with all of them you will gain weight and its the hardest weight to lose believe me. Im off all antidepressants now. And I couldnt be happier.
1168718 tn?1464987135 I take Cymbalta as part of my arsenal of pain meds and have had no ill effects except weight gain and I'm not positive Cymbalta is the culprit of the weight gain. We just increased the Cymbalta and we'll see if it takes care of this beginning of a flare. I also take gabapentin,nortriptyline, and Trileptal. Let us know what you decide and if you find something that works well.
318073 tn?1197568924 I am a little hesitant with the Lyrica as I have heard it causes weight gain and that is something I really want to avoid if at all possible!!!! I also have Ankylosing Spondylitis and hashimoto's thyroiditis, and on Synthroid. I hope this helps you some. I posted a couple days ago about Cymbalta but got no responses, so good luck!
Avatar f tn Ive been on so many things over the years and they just stop working. Any side effects on the Cymbalta? Pristique didnt work for me at all.
Avatar m tn I did go see a gasrtonelogist for the left ache. He put me on meloxicam. Some days I feel it more than others. Yesterday i was really feeling it. Was on the left side with dull ache and it felt like it was in the back area too! He says it sounds like an inflammed muscle. I don't know. It's really annoying. i have had an MRI and another Dr. told me nothing came up, but he suggested it was a pinched nerve even though nothing showed up.
922573 tn?1304102929 dizzines- I already have a vertigo disorder, fatigue- I am in college with 2 young kids and need not be tired, and weight gain- I am at a healthy weight now and want to keep it that way. I am thinking Cymbalta might be the route to go.
1168718 tn?1464987135 I have been reading about it, and weight gain is something that I don't want to deal with, and some of the side effects aren't so nice. I have been getting these lumps all through my body, and they are painful at times, and I think he thought maybe it would work for pain and help me sleep better to, I do take Zoplicone to sleep 2x7.5 mg. pills................ I know this is alot of info, but since I am now injecting, I am wondering how all this is going to work.
1442059 tn?1340244552 I was on cymbalta for about 18 months (after effexor and before that lexapro). It did ok--only side effect I noticed was weight gain. Withdrawal is VERY bad however as when I ran out of meds and could not get refill in time etc. Just in last month I noticed withdrawal like symptoms culminating in a crash over abott a week's time that i never hope I repeat.
Avatar f tn I tell ya, my feet hurt more, my legs hurt more and I feel more depressed and that's without cutting down on the Cymbalta yet. I also gain some weight and crave high carbs and sweets more than I did before Cymbalta alone and the 2 meds together. I've been on abilify for about 5 or 6 weeks. I hope this helps somehow on your daughters' desision.
Avatar f tn The side effects I was having ON the medication(dry mouth, weight gain, restless leg syndrome, rashes) were enough to make me to want off. I did not know about the withdrawal.. My doctor casually said to take it every other day for one week, then stop. During that week it started: nausea, brain zaps, aches all over. I cannot express how bad all of this was. ( note: I am not a wuss.
639385 tn?1266214505 I have been on Cymbalta since it came out. After a couple years of being on this med, I was diagnosed with Fibromyalgia. Then, Cymbalta was introduced as a med for people with Fibro. Well, if it helps with reducing the effects of pain, I am much worse than I thought. I have been on 120mg for several years, and I am now out of work with pain/Fibromyalgia and depression that just won't lift. I was reduced from 120mg to 90mg to try and slowly get me off of the Cymbalta.
Avatar n tn Since I started on low dose of cymbalta about 2 years ago, at 20 mg a day, i have gained about 18 pounts. i'm a small woman and this is a lot, i used t ofit into my high school close without even trying, now i have outgrown all clothes. any one else have this problelm? also, very low libido since cymbalta. anyone know any alternatives that are no tprescription? iu take it fo the offlabel fibro.
Avatar n tn I took Cymbalta for almost 3 years and believe it was a significant contributing factor to my weight gain. I gained 25 lbs and could not lose any weight even with a reduced calorie diet and exercise. I stopped taking Cymbalta about 3 weeks ago and am wondering when I can start seeing results of my weight loss efforts.
Avatar f tn Weight gain is one potential side effect of Cymbalta but it would also depend on your other medications and if they have this side effect as well. It would be worthwhile to speak to your psychiatrist about this and they could see how to adjust and/or change your medications as needed and also how this specific side effect could be addressed.
Avatar m tn (But be careful cause it causes some people to feel wired out). Also they say Cymbalta doesnt make you gain- however it made me feel Stoned and tired. So- that's my experience.
Avatar f tn I have been taking Cymbalta and Xanax at the same time for more than a year. In fact, I lost almost 30 lbs. Don't think negative. I think it depends. Some gain and sone lose weight...not sure why... Thanks!
Avatar n tn First I took Lexapro then Cymbalta and now Zoloft. My doctor keeps changing my meds because of the weight gain and every change only makes it worse. This latest change has caused me to gain about a pound a day. Since Thursday I have gained three more pounds and have been eating next to nothing. I finally convinced my doctor that I am not pigging out all day and she ha ordered a thyroid test. I'm so scared that I'm going to die from this, it's uncontrollable.
Avatar n tn I have heard rumors that so many anti-anxiety/anti-depressenants can do that.. but i also heard cymbalta usually does not cause weight gain. Did anyone have an experience where they still where able to lose weight on cymbalta? I dont understand why not, considering if you decrease your daily calorie intake and exercise the weight should technically be able to come off. I really hope this is this case because i am so dedicated to losing these few extra pounds haha.